-Deleted-

iVillage Member
Registered: 12-13-2012
-Deleted-
2
Thu, 12-13-2012 - 2:23pm
Avatar for cmkarla
Administrator
Registered: 01-03-2001
Tue, 12-18-2012 - 10:39am

Hi and welcome to the board. Have you discussed your concerns with your OB/GYN? Your doc will be able to provide you with some answers that may help ease your concerns and give you some peace of mind.

Good luck and let us know what the doc says.

Karla
Community ModeratoriVillage.com

iVillage Member
Registered: 03-13-2001
Tue, 12-25-2012 - 8:10pm

Hi there!  Glad you have joined us.  You are right, it is too soon to to know what is going on.  It really takes about 6 months for the pill to get totally out of your syste.  Even longer for a few.  So, the cycle issues, along with the ache, can still be just that.  Just keep any eye on things.  I is so very good that you know about PCOS and know what the signs are though.  Talk to your doc if you need too, that is what they are there for.  Keep me updated on how you are doing!  If you do happen to have PCOS, there are things you can do to treat it!  Hang in there!  Laura

Photobucket - Video and Image Hosting